edoc

Suppression of tunneling by interference in half-integer-spin particles

Loss, D. and Divincenzo, D. P. and Grinstein, G.. (1992) Suppression of tunneling by interference in half-integer-spin particles. Physical review letters, Vol. 69, H. 22. pp. 3232-3235.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A5254798

Downloads: Statistics Overview

Abstract

Within a wide class of ferromagnetic and antiferromagnetic systems, quantum tunneling of magnetization direction is spin-parity dependent: it vanishes for magnetic particles with half-integer spin, but is allowed for integer spin. A coherent-state path-integral calculation shows that this topological effect results from interference between tunneling paths.
Faculties and Departments:05 Faculty of Science > Departement Physik > Physik > Theoretische Physik Mesoscopics (Loss)
UniBasel Contributors:Loss, Daniel
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:American Physical Society
ISSN:0031-9007
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:22 Mar 2012 14:26
Deposited On:22 Mar 2012 13:52

Repository Staff Only: item control page